# SDR AALA20040445

- Difficulty date: April 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY ESCAPE PATH LIGHT AT SEAT 40B INOPERATIVE.  PLACARD PER MEL 33-16D AUTHORIZATION 4-197-C.  FOUND PUSHED PIN ON EMERGENCY ESCAPE PATH LIGHT SYSTEM.  REPAIRED PIN FOR EMERGENCY ESCAPE PATH LIGHTING SYSTEM AT SEAT 40B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
